U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

what are the side effects of steriod kenacort-triamcinolone?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Stretch marks: It can cause stretch marks, redness, bleaching of the skin and telangiectasias.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

I have psoriosis on my elbows. My doctor perceived triaminicilone cream. It doesn't seem to be working. What else may be effective?

1 doctor answer3 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Injections,laser: Treatment options include other creams such as tazorac, (tazarotene) injections of dilute steroids into the lesions, or excimer laser to cause psoriasis to go into remission.
A 44-year-old member asked:

Alternative to azmacort (triamcinolone)?

1 doctor answer4 doctors weighed in
Dr. Aaron Milstone
Pulmonology 27 years experience
Others: Today there are more than a dozen alternatives to asthmacort. Some of the newer drugs are more potent and some may have less side effects. Ask your doctor about other inhaled steroids.
A 45-year-old member asked:

Side effect of azmacort (triamcinolone)?

1 doctor answer2 doctors weighed in
Dr. Stevan Cordas
Internal Medicine 57 years experience
Azmacort (triamcinolone).: Hoarseness, dry mouth and throat, wheezing, cough, oral candidiasis, and facial edema. These side effects are uncommon but rinse your mouth out after using the product.
A 40-year-old member asked:

Tell me kenalog (triamcinolone) side effects?

1 doctor answer3 doctors weighed in
Dr. Christopher Moeller
Dermatology 38 years experience
Kenalog (triamcinolone) side effects: Kenalog (triamcinolone) side effects are similar to all cortisone side effects such as ulcers, high blood pressure, diabetes and the list goes on.
A 44-year-old member asked:

What are the side effect of steriod kenacort-triamcinolone?

1 doctor answer4 doctors weighed in
Dr. Yash Khanna
Family Medicine 57 years experience
Side effects kenacor: Increased appetite.Indigestion, loss of appetite, increased nervousness and restlessness.The serious side effects are blindness, burning and numbness at site of injection, a false sence of wekll being, hallucinations, severe depression and euphorea, mood swing and psycosis.The side effects depend on how long you use tramcinolone.Short term use does not have side effects but long term use has more.

Related questions

A 37-year-old member asked:
1 doctor answer4 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 12, 2012

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.